# SDR IPXA1569000

- Difficulty date: August 24, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 19,106 hours, 12,556 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT SEAT TRACK STA 1003, RBL 60 HAS CORROSION AROUND FASTENER HOLE.  REMOVED CORROSION AND RESTORED FINISH IAW EO B757-5310-40638-C.
